# SDR AWXA200600468

- Difficulty date: March 13, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 17,493 hours, 6,504 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 841 - CREW REPORTED THAT DURING TAKEOFF RECEIVED NR 1 ENGINE COMPRESSOR VANE FAULT ON ECAM.  ABORTED TAKEOFF UNDER 70 KNOTS AND RETURNED TO THE GATE WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED HIGH POWER ASSURANCE TESTS IAW AWA TASK CARD F5M71302.  OPERATIONAL CHECKS WERE GOOD.
